Hello Roccky...As always, sending tremendous support your way=) I'm also on a crazy ride with my PM trials. I empathize, as GI issues are an evil toad for me as well. From my experience, the dehydration alone can be devastating. Please reconsider an IV "boost", especially if you can do so from home.
My lifelong GP since birth (Dr. W) was forced to retire a few years back. Otherwise, he would have died of old age at his desk, recorder in hand...lab coat pockets filled with peanut M&Ms. He would have long since had me in the hospital for rehydration, if nothing else. He would never have allowed me to suffer this way, BEGGING for help from doctors who don't remember my name=(
Instead...Here I am at one year into PM with little to no success, 6 weeks into Fentanyl patch...dazed and confused. This med is not for me as I am seeking QOL through PM. I'm LOST, wishing I'd never taken this path. I'm only using 25 mcg, so I am going to wean off the patch. I know it is a lifesaver for many, but not for me. My pain is basically the same, with horrid SEs of the patch. I digress.
I AM CHEERING FOR YOU...Listen in the distance for the rustle of pom-poms=) You CAN DO this, baby girl. You shoulder burdens that no one should have. You are BLESSED however to have friends, family and a compassionate medical team. Again JMO, but rethink getting a couple of bags of energy. If only I could check myself in right now and know that my (previous) lifelong team would take care of me. They carryied me when I could not stand upright. Otherwise I would never have survived my 30s.
(((Big Ole Bear Hugs to you and Nathan)))